If a meromorphic solution of second order homogeneous linear differential equation is factorizable, then the right factor of the factorization of the solution has order not more than the coefficient's. And some asympotic properties of solutions are studied.
I. N. Baker, The iteration of entire transcendental functions and the solution of the functional equation f (f(z)) = F(z), Math. Ann. 129 (1955), 174-180
S. A. Gao, Z. X. Chen and T. W. Chen, Complex oscillation theory of linear differential equations, Press of Mid China Science and Technology University, Wuhan, 1998
F. Gross and C. F. Osgood, A simpler proof of a theorem of Steinmetz, J. Math. Anal. Appl. 143 (1989), 290-294
W. K. Hayman, Meromorphic functions, Oxford University Press, London, 1964
W. K. Hayman, Research problems in function theory, Athlone Press, 1967
G. Polya, On an integral function of an integral function, J. London Math. Soc. 1 (1926), 12-15
N. Steinmetz, Uber die faktorisierbaren Losungen gewohnlicher Differentialgleichungen, Math. Z. 170 (1980), 168-180.
G. Valiron, Lectures on the general theory of integral functions, Toulouse: Edouard privat, 1923
S. Wang, On some properties of Fatou and Julia sets of meromorphic functions (Chinese), PhD. Disssertation of Tsinghua University, Beijing, October, 2002
G. H. Zhang, Entire and meromorphic functions theory: deficient values, asymptotic values and singular directions (Chinese), Press of science, Beijing, 1986
J. H. Zheng, Complex analysis (Chinese), Tsinghua University Press, Beijing, 2000
J. H. Zheng and Y. Z. He, On factorization of the solutions of the equation w' + A(
$e^z$)w = 0, J. Japan Math. Soc. 53 (2001), no. 4, 835-845
이 논문을 인용한 문헌 (0)
이 논문을 인용한 문헌 없음